Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 21, Number 2

Virtual pull-backs
Cristina Manolache.
J. Algebraic Geom. 21 (2012), 201-245
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877433
Vanishing cycle sheaves of one-parameter smoothings and quasi-semistable degenerations
Alexandru Dimca and Morihiko Saito.
J. Algebraic Geom. 21 (2012), 247-271
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877434
Stringy Hodge numbers of strictly canonical nondegenerate singularities
Jan Schepers.
J. Algebraic Geom. 21 (2012), 273-297
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877435
Descendent bounds for effective divisors on $\overline{M}_{g}$
R. Pandharipande.
J. Algebraic Geom. 21 (2012), 299-303
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877436
The perverse filtration and the Lefschetz hyperplane theorem, II
Mark Andrea A. de Cataldo.
J. Algebraic Geom. 21 (2012), 305-345
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877437
Motives and representability of algebraic cycles on threefolds over a field
Sergey Gorchinskiy and Vladimir Guletskiĭ.
J. Algebraic Geom. 21 (2012), 347-373
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877438
Jumping of the nef cone for Fano varieties
Burt Totaro.
J. Algebraic Geom. 21 (2012), 375-396
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877439
Errata to “The defect of Fano $3$-folds”
Anne-Sophie Kaloghiros.
J. Algebraic Geom. 21 (2012), 397-399
Abstract, references and article information
Full-text PDF
MathSciNet review: 2877440
American Mathematical Society